# SDR AALA200802295

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AT FORWARD GALLEY AND LT NR 1 DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD GALLEY AND LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
